# SDR DL764040836

- Difficulty date: September 2, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 8,030 hours, 3,118 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 26AB THRU 32AB EMERGENCY PATH LIGHTS INOP ON PRE-DEPARTURE CHECK.  FOUND POWER CABLE DISCONNECTED UNDER SEAT 26AB.  RECONNECTED CABLE, TESTS GOOD.
